RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2016, том 12, 090, 25 страниц (Mi sigma1172)  

Эта публикация цитируется в 2 научных статьях (всего в 2 статьях)

Multivariate Orthogonal Polynomials and Modified Moment Functionals

Antonia M. Delgado, Lidia Fernández, Teresa E. Pérez, Miguel A. Piñar

IEMath – Math Institute and Department of Applied Mathematics, University of Granada, 18071, Granada, Spain

Аннотация: Multivariate orthogonal polynomials can be introduced by using a moment functional defined on the linear space of polynomials in several variables with real coefficients. We study the so-called Uvarov and Christoffel modifications obtained by adding to the moment functional a finite set of mass points, or by multiplying it times a polynomial of total degree $2$, respectively. Orthogonal polynomials associated with modified moment functionals will be studied, as well as the impact of the modification in useful properties of the orthogonal polynomials. Finally, some illustrative examples will be given.

Ключевые слова: multivariate orthogonal polynomials; moment functionals; Christoffel modification; Uvarov modification; ball polynomials.

Финансовая поддержка Номер гранта
European Regional Development Fund MTM2014-53171-P
Consejería Economía, Innovación, Ciencia y Empleo, Junta de Andalucía P11-FQM-7276
FQM-384
This work has been partially supported by MINECO of Spain and the European Regional Development Fund (ERDF) through grant MTM2014–53171–P, and Junta de Andalucía grant P11–FQM–7276 and research group FQM–384.


DOI: https://doi.org/10.3842/SIGMA.2016.090

Полный текст: PDF файл (466 kB)
Полный текст: http://www.emis.de/journals/SIGMA/2016/090/
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: 1601.07194
Тип публикации: Статья
MSC: 33C50; 42C10
Поступила: 28 января 2016 г.; в окончательном варианте 5 сентября 2016 г.; опубликована 10 сентября 2016 г.
Язык публикации: английский

Образец цитирования: Antonia M. Delgado, Lidia Fernández, Teresa E. Pérez, Miguel A. Piñar, “Multivariate Orthogonal Polynomials and Modified Moment Functionals”, SIGMA, 12 (2016), 090, 25 pp.

Цитирование в формате AMSBIB
\RBibitem{DelFerPer16}
\by Antonia~M.~Delgado, Lidia~Fern\'andez, Teresa~E.~P\'erez, Miguel~A.~Pi{\~n}ar
\paper Multivariate Orthogonal Polynomials and Modified Moment Functionals
\jour SIGMA
\yr 2016
\vol 12
\papernumber 090
\totalpages 25
\mathnet{http://mi.mathnet.ru/sigma1172}
\crossref{https://doi.org/10.3842/SIGMA.2016.090}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000383278200001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84987720651}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma1172
  • http://mi.mathnet.ru/rus/sigma/v12/p90

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. F. Marcellan, M. Marriaga, T. E. Perez, M. A. Pinar, “On bivariate classical orthogonal polynomials”, Appl. Math. Comput., 325 (2018), 340–357  crossref  mathscinet  isi
    2. A. M. Delgado, L. Fernandez, T. E. Perez, “Fourth order partial differential equations for Krall-type orthogonal polynomials on the triangle”, Proc. Amer. Math. Soc., 146:9 (2018), 3961–3974  crossref  mathscinet  zmath  isi  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:62
    Полный текст:13
    Литература:17
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019